An inequality for the predictable projection of an adapted process
Séminaire de probabilités de Strasbourg, Volume 29 (1995), pp. 17-24.
@article{SPS_1995__29__17_0,
     author = {Delbaen, Freddy and Schachermayer, Walter},
     title = {An inequality for the predictable projection of an adapted process},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {17--24},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     zbl = {0831.60031},
     mrnumber = {1459444},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1995__29__17_0/}
}
TY  - JOUR
AU  - Delbaen, Freddy
AU  - Schachermayer, Walter
TI  - An inequality for the predictable projection of an adapted process
JO  - Séminaire de probabilités de Strasbourg
PY  - 1995
DA  - 1995///
SP  - 17
EP  - 24
VL  - 29
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1995__29__17_0/
UR  - https://zbmath.org/?q=an%3A0831.60031
UR  - https://www.ams.org/mathscinet-getitem?mr=1459444
LA  - en
ID  - SPS_1995__29__17_0
ER  - 
%0 Journal Article
%A Delbaen, Freddy
%A Schachermayer, Walter
%T An inequality for the predictable projection of an adapted process
%J Séminaire de probabilités de Strasbourg
%D 1995
%P 17-24
%V 29
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1995__29__17_0
Delbaen, Freddy; Schachermayer, Walter. An inequality for the predictable projection of an adapted process. Séminaire de probabilités de Strasbourg, Volume 29 (1995), pp. 17-24. http://www.numdam.org/item/SPS_1995__29__17_0/

[B]. J. Bourgain, Embedding L1 into L1/H1, TAMS (1983), p.689-702. | MR | Zbl

[B-P]. A. Benedek, R. Panzone, The spaces Lp with Mixed Norms, Duke Math. J. 28 (1961), 301-324. | MR | Zbl

[Bu]. D. Burkholder, Distribution Function Inequalities for Martingales, Annals of Probability 1 (1973), 19 - 42. | MR | Zbl

[D-S]. F. Delbaen, W. Schachermayer, A General Version of the Fundamental Theorem of Asset Pricing, submitted. | Zbl

[D]. S.J. Dilworth, Some probabilistic inequalities with applications to functional analysis, Banach Spaces (Bor-Luh Lin, W. B. Johnson ed.), Contemp. Math., AMS, (1992). | MR | Zbl

[G]. A.M. Garsia, Martingale Inequalities, W. A. Benjamin, Reading, Mass., 1973. | MR | Zbl

[J]. T. Jeulin, Semimartingales et Grossissement d'une Filtration, SpringerLNM 833 (1980). | MR | Zbl

[J-M-S-T]. W.B. Johnson, B. Maurey, G. Schechtman, L. Tzafriri, Symmetric structures in Banach spaces, Mem. AMS no. 217 (1979), vol. 19. | MR | Zbl

[K-W]. S. Kwapien, W. Woyczynski, Random Series and Stochastic Integrals: Single and Multiple, Birkhäuser, Boston-Basel-Berlin, 1992. | MR | Zbl

[L]. D. Lépingle, Une inégalité de martingales, Sém. de Proba XII, Springer LNM 649 (1978), 134-137. | Numdam | Zbl

[S]. E.M. Stein, Topics in Harmonic Analysis, Ann. of Math. Studies 63, Princeton Univ. Press (1970). | Zbl

[Y]. M. Yor, Inégalités entre processus minces et applications, CRAS Paris 286, Serie A (1978), 799-801. | Zbl